Free resolutions over short Gorenstein local rings

Bonacho Dos Anjos Henriques, I. and Şega, L.M. (2009) Free resolutions over short Gorenstein local rings. Mathematische Zeitschrift, 267 (3-4). 645 - 663. ISSN 0025-5874

Abstract

Metadata

Authors/Creators:
  • Bonacho Dos Anjos Henriques, I.
  • Şega, L.M.
Copyright, Publisher and Additional Information: © 2009 Springer Verlag. This is an author produced version of a paper subsequently published in Mathematische Zeitschrift. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Primary 13D02; Secondary 13D07
Dates:
  • Published: 26 November 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > School of Health and Related Research (Sheffield) > Sheffield Centre for Health and Related Research
Depositing User: Symplectic Sheffield
Date Deposited: 12 Nov 2015 17:10
Last Modified: 16 Nov 2015 04:31
Published Version: http://dx.doi.org/10.1007/s00209-009-0639-z
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00209-009-0639-z

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics